Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: vivid dreams Capri

Posted by galkeepinon on July 9, 2003, at 0:38:44

In reply to Re: vivid dreams galkeepinon, posted by Capri on July 8, 2003, at 12:23:35

Hi capri, well just call me miss "non-med compliant". I missed 3 days of Effexor-I feel as if I dont need it because I feel better so I stop it-is that ridiculous or what-yes it is. I am also forgetful too. So tonight I feel really ill. I need to start back on it tomorrow and stick with it or I am going to cause a problem for myself:(
wish me luck please. I hope you are doing well. Please let me know.

Take care
gal

> Hi Gal,
>
> I started taking 1/2 the dose of 37.5 mg for 3 weeks then went to 37.5. I tried taking 75mg on my 6th week but I got really depressed.
>
> Effexor made be very hyper. I needed to take a Klonopin before bed. Headaches and dry mouth for first week. Gave me NO appetite!! Not sure I lost weight on the Effexor though because I do work-out. Didn't feel better on it so my doc switched it. My uncle's been on it for 4 years...he absolutely loves Effexor. Doubt he'll ever go off.
>
> Keep us posted on your progress!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[240235]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:galkeepinon thread:239735
URL: http://www.dr-bob.org/babble/20030708/msgs/240235.html